# SDR EVCA202010212

- Difficulty date: October 20, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N512MT
- Make and model: Bell 407
- Aircraft serial: 53571
- Aircraft time: 7,711 hours, 32,721 cycles
- Engine: Allsn 250C47B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: M25010604
- Part serial: VN1US09907
- Condition: Corroded
- Location: Engine
- Part time: 889 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION AND PITTING WAS DISCOVERED ON THE FUEL NOZZLE SHROUD.
